MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number TRF-450
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Capsular Contracture (1761); Swollen Lymph Nodes (2093)
Date of Event 10/26/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.In response to fda report number mw5088447.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The events of capsular contracture and lymphadenopathy are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.The reason for reoperation was capsular contracture baker grade unknown and lymphadenopathy.
 
Event or Problem Description
Patient reported via regulatory agency "grade 4 capsular contracture, pain," and "enlarged lymph nodes throughout my chest and abdomen to my pelvis." patient additionally reported "issues with my arms, skin, rashes and range of motion, chronic fatigue, inflammation arthritis or rheumatoid arthritis, joint pain, my eyes and vision have changed, get sick easily, memory and focus issues, cannot keep up, and lost some hair in patches;" these events are not device related.The device was explanted.This record is for the left side.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9554142
Report Number9617229-2019-23613
Device Sequence Number1763435
Product Code FTR
UDI-Device Identifier10888628008342
UDI-Public10888628008342
Combination Product (Y/N)N
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTRF-450
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2019
Initial Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;